EconPapers    
Economics at your fingertips  
 

Uniformly distributed sequences in the orthogonal group and on the Grassmannian manifold

Florian Pausinger

Mathematics and Computers in Simulation (MATCOM), 2019, vol. 160, issue C, 13-22

Abstract: We construct and implement a uniformly distributed sequence in the orthogonal group O(n). From this sequence we obtain a uniformly distributed sequence on the Grassmannian manifold G(n,k), which we use to approximate integral-geometric formulas. We show that our algorithm compares well with classical random constructions which motivates various directions for future research.

Keywords: Uniform distribution; Compact topological group; Orthogonal group; Grassmannian manifold; Crofton formula (search for similar items in EconPapers)
Date: 2019
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378475418303173
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:160:y:2019:i:c:p:13-22

DOI: 10.1016/j.matcom.2018.11.022

Access Statistics for this article

Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens

More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matcom:v:160:y:2019:i:c:p:13-22